# SDR 2001UALA02244

- Difficulty date: November 9, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT TO BE ON LEFT SIDE STATION 227 STRINGER 15L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT AFFECTED DAMAGED AREA AND MANUFACTURED DOUBLER AND INSTALLED.
